# SDR UPS97822776

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5773846121
- Condition: Corroded
- Location: Bs 1746-1755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CABIN HAS MODERATE CORROSION ON SEAT TRACK STA 1746-1755 AT BL 0.  REMOVED, FABRICATED AND INSTALLED U CHANNELS TO SEAT TRACK IAW SRM 51-1-21 AND 53-1-0.
